MathSciNet Relay Station
MathSciNet bibliographic data
MR131423 (24 #A1274) 14.55 (14.20)
Atiyah, M. F. Vector bundles over an elliptic curve. Proc. London Math. Soc. (3) 7 1957 414–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement